American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 116 found      Go to page: 1 2 3 4

[1] István Juhász and Jan van Mill. On $\sigma$-countably tight spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] K. C. Ciesielski, J. L. Gámez-Merino, L. Mazza and J. B. Seoane-Sepúlveda. Cardinal coefficients related to surjectivity, Darboux, and Sierpi\'nski-Zygmund maps. Proc. Amer. Math. Soc. 145 (2017) 1041-1052.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Arhangel’skii and J. van Mill. Nonhomogeneity of remainders. Proc. Amer. Math. Soc. 144 (2016) 4065-4073.
Abstract, references, and article information   
View Article: PDF

[4] István Juhász and Saharon Shelah. Strong colorings yield $\kappa$-bounded spaces with discretely untouchable points. Proc. Amer. Math. Soc. 143 (2015) 2241-2247.
Abstract, references, and article information   
View Article: PDF

[5] Alan Dow. A non-trivial copy of $\beta\mathbb N\setminus\mathbb N$. Proc. Amer. Math. Soc. 142 (2014) 2907-2913.
Abstract, references, and article information   
View Article: PDF

[6] A. V. Arhangel’skii and J. van Mill. On the cardinality of countable dense homogeneous spaces. Proc. Amer. Math. Soc. 141 (2013) 4031-4038.
Abstract, references, and article information   
View Article: PDF

[7] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] István Juhász and Zoltán Szentmiklóssy. The projective $\pi $-character bounds the order of a $\pi $-base. Proc. Amer. Math. Soc. 136 (2008) 2979-2984. MR 2399066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. V. Arhangel'skii. Homogeneity of powers of spaces and the character. Proc. Amer. Math. Soc. 133 (2005) 2165-2172. MR 2137884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Camillo Costantini. On the resolvability of locally connected spaces. Proc. Amer. Math. Soc. 133 (2005) 1861-1864. MR 2120288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Artur Hideyuki Tomita. Two countably compact topological groups: One of size $\aleph_\omega$ and the other of weight $\aleph_\omega$ without non-trivial convergent sequences. Proc. Amer. Math. Soc. 131 (2003) 2617-2622. MR 1974663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wanjun Hu. Tychonoff expansions by independent families. Proc. Amer. Math. Soc. 131 (2003) 3607-3616. MR 1991775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy. A tall space with a small bottom. Proc. Amer. Math. Soc. 131 (2003) 1907-1916. MR 1955280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul J. Szeptycki. Soft almost disjoint families. Proc. Amer. Math. Soc. 130 (2002) 3713-3717. MR 1920052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H.-P. A. Künzi. Nontransitive quasi-uniformities in the Pervin quasi-proximity class. Proc. Amer. Math. Soc. 130 (2002) 3725-3730. MR 1920054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Piotr Koszmider and Franklin D. Tall. A Lindelöf space with no Lindelöf subspace of size $\aleph_1$. Proc. Amer. Math. Soc. 130 (2002) 2777-2787. MR 1900885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kohzo Yamada. Fréchet-Urysohn spaces in free topological groups. Proc. Amer. Math. Soc. 130 (2002) 2461-2469. MR 1897473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Mrowka. $\mathscr{R}$-compact spaces with ${\text{\rm weight}}X < {\text{\rm Exp}{}_{\mathscr{R}} X}$. Proc. Amer. Math. Soc. 128 (2000) 3701-3709. MR 1690997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Bell. Universal uniform Eberlein compact spaces. Proc. Amer. Math. Soc. 128 (2000) 2191-2197. MR 1676311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. V. Arhangel'skii and R. Z. Buzyakova. On linearly Lindelöf and strongly discretely Lindelöf spaces. Proc. Amer. Math. Soc. 127 (1999) 2449-2458. MR 1487356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vladimir V. Tkachuk. When do connected spaces have nice connected preimages?. Proc. Amer. Math. Soc. 126 (1998) 3437-3446. MR 1459154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Purisch and M. E. Rudin. Products with linear and countable type factors. Proc. Amer. Math. Soc. 125 (1997) 1823-1830. MR 1415363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. V. Arhangelskii. On spread and condensations. Proc. Amer. Math. Soc. 124 (1996) 3519-3527. MR 1353369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephen Watson. A completely regular space which is the $T_1$-complement of itself. Proc. Amer. Math. Soc. 124 (1996) 1281-1284. MR 1343729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Ismail and A. Szymanski. A topological equivalence of the singular cardinals hypothesis . Proc. Amer. Math. Soc. 123 (1995) 971-973. MR 1285997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. Javier Trigos-Arrieta. Every uncountable abelian group admits a nonnormal group topology . Proc. Amer. Math. Soc. 122 (1994) 907-909. MR 1209100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Salvador García-Ferreira. Comfort types of ultrafilters . Proc. Amer. Math. Soc. 120 (1994) 1251-1260. MR 1170543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Angelo Bella. Countable productivity of a class of pseudoradial spaces . Proc. Amer. Math. Soc. 119 (1993) 637-640. MR 1172957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. V. ArhangelЬskii and A. Bella. Cardinal invariants in remainders and variations of tightness . Proc. Amer. Math. Soc. 119 (1993) 947-954. MR 1185277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 116 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia